# SDR DLM88970777

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu Bleed Syst
- Condition: Odor
- Location: Tail Compt
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT AND CABIN HAS ODOR OF RAW JET FUEL.  MINOR DURING CLIMB, MINIMUM IN CRUISE AND EXCESSIVE DURING DESCENT.  POSSIBLE LEFT SIDE.  CHANGED WATER SEPARATOR BAG ON LEFT PACK.  OPS CHECKS OK.  FOUND APU AT FAULT.  INOP APU AND FWD TO MCO AND PLAC.
